# SDR UALA2010111704253

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,094 hours, 21,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 340545
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BELLY SATURATED WITH HYDRAULIC FLUID FROM MLG TO TAIL.  FOUND SLAT BYPASS VALVE SPRAYING FLUID WHEN SLATS ARE OPERATED.  REPLACED VALVE WITH BORROWED PART.  PART COMPATIBLE PER OLIPC.  REPLACED AND OPS CK GOOD PER MM.
